Mississippi, 2022Hail and Damaging Winds in Mississippi, May 12 to 13, 2022
May 12 to 13, 2022 · NWS JAN · 14 events in 8 counties and zones
As a disturbance moved through the region, severe storms developed during the afternoon of May 12th. Given the warm, moist, and unstable environment present, storms were able to produce damaging winds.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $78,000
- Crop damage
- None recorded
- Events
- 14
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
As a disturbance moved through the region, severe storms developed during the afternoon of May 12th. Given the warm, moist, and unstable environment present, storms were able to produce damaging winds.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before the first event at May 12, 2:42 PM CST, 1 hour 14 minutes earlier.
Area forecast discussion, May 12, 2:42 PM CST, 1 hour 14 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
342 PM CDT Thu May 12 2022
.DISCUSSION...
This afternoon through Friday: Storms have developed over eastern
MS in an environment with steep lapse rates and high DCAPE values
supportive of downburst potential. As the storms continue to
move/propagate southwest/west into a hot and unstable airmass
through the late aftn and early evening, they should become
better organized and may bring the potential for a greater wind
threat to much of the remainder of the forecast area. Storms
should diminish with sunset, but expect a lingering shower/storm
threat into the overnight as cyclonic flow aloft continues.
Given a similar weather pattern for Friday with the forecast area
located between the upper low to our east upper ridge to our west,
we'll likely see a repeat of storm development with daytime
heating. This may raise concern for damaging downbursts again, but
there is still some conditional aspect on how things will evolve
tomorrow based on how much coverage we ultimately end up with
today. /EC/
Friday night through Thursday: A large upper-level closed low
will begin to lift north east and open up into an elongated trough
over the southeast while simultaneously pushing a midlevel short
wave across the Lower Mississippi Valley. While mid and upper
level flow will remain more modest, diurnally driven showers and
thunderstorms will be possible Saturday. Long range models(GFS &
ECMWF) continue to struggle with placement of precipitation and
which days we will be dry through out the extended period. The GFS
puts a possible MCS across the southwest early Sunday morning and
again across the north Monday afternoon while the ECMWF remains
dry. By Monday evening both models begin to build in mid level
ridging. So with this much difference in PoPs and the agreement of
a ridge building in next week, stuck with the dry NBM blend
Monday through next Thursday. High temperatures will range from
the upper 80s to low 90s throughout the period./JNE/
&&
.AVIATION...
18Z TAF discussion:
VFR conditions will prevail for the most part outside of SHRA/TSRA
activity through the forecast period, which should be most
prevalent during the afternoon/evening. There could also be LIFR
category stratus and fog concerns during the early morning in
primarily the PIB/HBG area. Otherwise, expect surface wind to be
light. /EC/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 67 89 66 88 / 38 41 19 34
Meridian 63 89 64 87 / 32 19 7 35
Vicksburg 70 91 68 89 / 21 41 23 28
Hattiesburg 66 88 65 88 / 42 44 10 43
Natchez 68 90 67 89 / 22 43 20 31
Greenville 72 90 69 87 / 15 40 17 25
Greenwood 70 88 68 85 / 23 37 20 29
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.
&&
Hazardous weather outlook, May 12, 1:48 PM CST, 2 hours 8 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
248 PM CDT Thu May 12 2022
ARZ074-LAZ007-132000-
Ashley-Morehouse-
248 PM CDT Thu May 12 2022
This hazardous weather outlook is for portions of southeast
Arkansas, and northeast Louisiana.
.DAY ONE...Tonight and Friday
The probability for widespread hazardous weather is low.
.DAYS TWO THROUGH SEVEN...Friday night through Wednesday
The probability for widespread hazardous weather is low.
.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Wednesday.
ARZ075-LAZ008-009-023-024-026-MSZ019-025-026-030-033-034-039-046-
052-058-060-066-072>074-132000-
Chicot-West Carroll-East Carroll-Franklin LA-Catahoula-Concordia-
Sunflower-Leflore-Grenada-Clay-Oktibbeha-Washington-Noxubee-
Kemper-Lauderdale-Clarke-Adams-Jones-Marion-Lamar-Forrest-
248 PM CDT Thu May 12 2022
This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, east central Mississippi, north
central Mississippi, and south central Mississippi.
.DAY ONE...Tonight and Friday
SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...The rest of this afternoon through tonight
Isolated severe storms containing damaging wind gusts and hail up
to quarter size will be possible late this afternoon and early
evening.
(https://www.weather.gov/images/jan/graphicast/1.png)
.DAYS TWO THROUGH SEVEN...Friday night through Wednesday
The probability for widespread hazardous weather is low.
.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through tonight.
LAZ015-MSZ018-031-132000-
Richland-Bolivar-Lowndes-
248 PM CDT Thu May 12 2022
This hazardous weather outlook is for portions of and northeast
Louisiana.
.DAY ONE...Tonight and Friday
SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Through the remainder of this afternoon
Isolated severe storms containing damaging wind gusts and hail up
to quarter size will be possible late this afternoon and early
evening.
(https://www.weather.gov/images/jan/graphicast/1.png)
.DAYS TWO THROUGH SEVEN...Friday night through Wednesday
The probability for widespread hazardous weather is low.
.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon.
LAZ016-025-MSZ027>029-032-035>038-040>045-047>051-053>057-059-
061>065-132000-
Madison LA-Tensas-Carroll-Montgomery-Webster-Choctaw-Humphreys-
Holmes-Attala-Winston-Issaquena-Sharkey-Yazoo-Madison MS-Leake-
Neshoba-Warren-Hinds-Rankin-Scott-Newton-Claiborne-Copiah-Simpson-
Smith-Jasper-Jefferson-Franklin MS-Lincoln-Lawrence-
Jefferson Davis-Covington-
248 PM CDT Thu May 12 2022
This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, north central Mississippi, and
south central Mississippi.
.DAY ONE...Tonight and Friday
SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...The rest of this afternoon through tonight
Severe storms containing damaging wind gusts and hail up to
quarter size will be possible late this afternoon and early
evening.
(https://www.weather.gov/images/jan/graphicast/1.png)
.DAYS TWO THROUGH SEVEN...Friday night through Wednesday
The probability for widespread hazardous weather is low.
.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region remainder
of the afternoon through tonight.
20
&&
...HAZARD LEGEND...
*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms are expected.
Moderate...Severe storms expected with significant
severe weather possible.
Enhanced...Severe storms expected.
Slight...Severe storms possible.
Marginal...Isolated severe storms possible.
...USEFUL WEATHER WEB PAGES (URLS)...
NWS JAN Home page...
https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
https://www.weather.gov/jan/safe
Latest Weather Briefing...
https://www.weather.gov/jan/weather_briefing
Find NWS JAN on Facebook...
https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
@NWSJacksonMS
Follow NWS JAN on Youtube...
https://www.youtube.com/user/NWSJacksonMiss
...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...
Storm Prediction Center (SPC)...
https://www.spc.noaa.gov/
Meso Analysis...
https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
https://www.spc.noaa.gov/products/outlook/
Storm Reports...
https://www.spc.noaa.gov/climo/online/
In the hours before
Special weather statement, May 12, 3:31 PM CST, 25 minutes before
Special Weather Statement
National Weather Service Jackson MS
431 PM CDT Thu May 12 2022
MSZ056-065-066-122215-
Smith MS-Jones MS-Covington MS-
431 PM CDT Thu May 12 2022
...A strong thunderstorm will impact portions of southeastern Smith,
northeastern Covington and northwestern Jones Counties through 515 PM
CDT...
At 430 PM CDT, Doppler radar was tracking a strong thunderstorm near
Taylorsville, or near Stringer, moving southwest at 20 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Taylorsville around 440 PM CDT.
Hebron around 450 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3173 8959 3194 8938 3190 8932 3185 8931
3180 8932 3180 8931 3161 8940
TIME...MOT...LOC 2130Z 038DEG 19KT 3183 8936
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
19Special weather statement, May 12, 3:38 PM CST, 18 minutes before
Special Weather Statement
National Weather Service Jackson MS
438 PM CDT Thu May 12 2022
MSZ066-074-122230-
Jones MS-Forrest MS-
438 PM CDT Thu May 12 2022
...A strong thunderstorm will impact portions of northern Forrest and
south central Jones Counties through 530 PM CDT...
At 438 PM CDT, Doppler radar was tracking a strong thunderstorm near
Eastabuchie, or 7 miles north of Petal, moving southwest at 20 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Eastabuchie around 445 PM CDT.
Petal and Sunrise around 455 PM CDT.
Rawls Springs around 505 PM CDT.
Hattiesburg around 525 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3116 8935 3134 8935 3135 8945 3156 8919
3143 8909 3143 8914 3136 8915
TIME...MOT...LOC 2138Z 038DEG 19KT 3144 8921
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
19Special weather statement, May 12, 3:49 PM CST, 7 minutes before
Special Weather Statement
National Weather Service Jackson MS
449 PM CDT Thu May 12 2022
MSZ046-052-122230-
Kemper MS-Lauderdale MS-
449 PM CDT Thu May 12 2022
...A strong thunderstorm will impact portions of south central Kemper
and northwestern Lauderdale Counties through 530 PM CDT...
At 448 PM CDT, Doppler radar was tracking a strong thunderstorm over
Prismatic, or 8 miles northwest of Meridian Station, moving southwest
at 20 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Martin around 510 PM CDT.
Suqualena around 520 PM CDT.
Meehan around 530 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3226 8891 3226 8892 3256 8892 3269 8873
3260 8862
TIME...MOT...LOC 2148Z 038DEG 19KT 3261 8874
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
19Special weather statement, May 12, 3:51 PM CST, 5 minutes before
Special Weather Statement
National Weather Service Jackson MS
451 PM CDT Thu May 12 2022
MSZ038-039-122215-
Noxubee MS-Winston MS-
451 PM CDT Thu May 12 2022
...A strong thunderstorm will impact portions of west central Noxubee
and southeastern Winston Counties through 515 PM CDT...
At 451 PM CDT, Doppler radar was tracking a strong thunderstorm near
Mashulaville, or 15 miles east of Louisville, moving southwest at 20
mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of west central
Noxubee and southeastern Winston Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3325 8878 3319 8869 3295 8887 3305 8902
TIME...MOT...LOC 2151Z 039DEG 19KT 3316 8880
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
19Special weather statement, May 12, 3:53 PM CST, 3 minutes before
Special Weather Statement
National Weather Service Jackson MS
453 PM CDT Thu May 12 2022
MSZ050-122230-
Scott MS-
453 PM CDT Thu May 12 2022
...A strong thunderstorm will impact portions of northwestern Scott
County through 530 PM CDT...
At 453 PM CDT, Doppler radar was tracking a strong thunderstorm near
Forkville, or near Harperville, moving south at 20 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Forkville around 505 PM CDT.
Branch around 510 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3256 8962 3254 8953 3235 8954 3239 8974
TIME...MOT...LOC 2153Z 015DEG 18KT 3250 8960
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
19Special weather statement, May 12, 3:54 PM CST, 2 minutes before
Special Weather Statement
National Weather Service Jackson MS
454 PM CDT Thu May 12 2022
MSZ056-122230-
Smith MS-
454 PM CDT Thu May 12 2022
...A strong thunderstorm will impact portions of north central Smith
County through 530 PM CDT...
At 454 PM CDT, Doppler radar was tracking a strong thunderstorm near
Pineville, or 14 miles south of Forest, moving south at 20 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Burns around 500 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3202 8944 3206 8959 3222 8952 3222 8939
TIME...MOT...LOC 2154Z 015DEG 18KT 3215 8947
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
19Thunderstorm Wind, Covington
- When
- May 12, 3:56 PM CST
- Where
- Covington County, 1.18 mi E of Hot Coffee
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Law Enforcement
- Coordinates
- 31.730, -89.430
A tree was blown down along Highway 523 and Broomfield Lane.
Thunderstorm Wind, Covington
- When
- May 12, 4:12 PM CST
- Where
- Covington County, 1.18 mi W of Collins
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $4,000
- Reported by
- Law Enforcement
- Coordinates
- 31.630, -89.570
A tree fell onto a power line along Gene Monk Road.
Hail, Simpson
- When
- May 12, 5:04 PM CST
- Where
- Simpson County, 5.83 mi SW of Magee Muni Arpt
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 31.820, -89.880
Penny size hail fell at a store near Highway 13 and Highway 28.
Thunderstorm Wind, Simpson
- When
- May 12, 5:10 PM CST
- Where
- Simpson County, 5.29 mi WSW of Magee Muni Arpt
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Law Enforcement
- Coordinates
- 31.838, -89.882
A few trees were blown down along Highway 13 and Ella Walker Road.
Thunderstorm Wind, Scott
- When
- May 12, 5:40 PM CST
- Where
- Scott County, 1.19 mi E of Damascus
- Measured
- 48 kt (55 mph) estimated gust
- Property damage
- $500
- Reported by
- Law Enforcement
- Coordinates
- 32.551, -89.360
A tree was blown down along Cutoff Road near Sebastopol.
Thunderstorm Wind, Scott
- When
- May 12, 5:46 PM CST
- Where
- Scott County, 4.46 mi NW of Lake
- Measured
- 48 kt (55 mph) estimated gust
- Property damage
- $500
- Reported by
- Law Enforcement
- Coordinates
- 32.390, -89.390
A tree was blown down on Old Highway 80 near Lake.
Thunderstorm Wind, Rankin
- When
- May 12, 6:05 PM CST
- Where
- Rankin County, 0.9 mi NE of Koch
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Law Enforcement
- Coordinates
- 32.510, -89.870
Trees were blown down on Highway 25.
Thunderstorm Wind, Scott
- When
- May 12, 6:24 PM CST
- Where
- Scott County, Independence
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Law Enforcement
- Coordinates
- 32.280, -89.670
A tree was blown down on Kracker Station Road.
Thunderstorm Wind, Rankin
- When
- May 12, 6:53 PM CST
- Where
- Rankin County, 1.5 mi NNW of Puckett
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $50,000
- Reported by
- Law Enforcement
- Coordinates
- 32.100, -89.790
A tree fell onto a house along Highway 43 South.
Thunderstorm Wind, Copiah
- When
- May 12, 9:49 PM CST
- Where
- Copiah County, 0.9 mi ENE of Crystal Spgs
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $200
- Reported by
- Public
- Coordinates
- 31.985, -90.356
Large limbs were blown down on East Marion Avenue.
Thunderstorm Wind, Bolivar
- When
- May 13, 12:25 PM CST
- Where
- Bolivar County, 1.65 mi S of Duncan
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $12,000
- Reported by
- Trained Spotter
- Coordinates
- 34.026, -90.747
Power poles were blown down and a semi trailer was blown over near McMurchy and Butler roads.
Thunderstorm Wind, Sharkey
- When
- May 13, 3:02 PM CST
- Where
- Sharkey County, 0.69 mi N of Rolling Fork
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Law Enforcement
- Coordinates
- 32.910, -90.870
Trees were blown down around Rolling Fork.
Hail, Rankin
- When
- May 13, 4:45 PM CST
- Where
- Rankin County, 0.58 mi W of Brandon
- Measured
- 1 in hail
- Reported by
- Broadcast Media
- Coordinates
- 32.270, -89.990
Dime to quarter size hail fell in Brandon.
Thunderstorm Wind, Oktibbeha
- When
- May 13, 5:20 PM CST
- Where
- Oktibbeha County, 6.93 mi S of Sessums
- Measured
- 43 kt (49 mph) estimated gust
- Property damage
- $500
- Reported by
- Social Media
- Coordinates
- 33.320, -88.710
A tree was blown down in southeast Oktibbeha County.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Damaging Winds in South Dakota, May 12, 20222 deaths · $876,000 · 1 in hail · 119 events
- Tornadoes and Hail in Minnesota, May 12, 20221 death · $4.7 million · EF1 · 87 events
- Hail and Damaging Winds in Nebraska, May 12, 2022$10 million · 1.75 in hail · 45 events
- Tornadoes and Hail in South Dakota, May 12, 20223 injured · EF2 · 67 events
- Flash Flooding and Hail in Michigan, May 12, 2022$3.0 million · 1 in hail · 8 events
- Tornadoes and Hail in Minnesota, May 12, 2022EF2 · 29 events
- Flash Flooding and Hail in Wisconsin, May 12, 2022$466,000 · 1.75 in hail · 15 events
- Dust Storm and Hail in Nebraska, May 12, 20221 injured · $200,000 · 1.5 in hail · 13 events
- Hail in South Dakota, May 12, 2022$160,000 · 1 in hail · 1 event
- Tornado and Damaging Winds in Iowa, May 12, 2022$63,000 · 78 kt wind · 18 events
- Hail and Damaging Winds in Nebraska, May 12, 20222.5 in hail · 53 events
- Hail and Damaging Wind in North Dakota, May 12, 2022$75,000 · 1.5 in hail · 5 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1024779, 1024780, 1024806, 1024809, 1024811, 1024813, 1024815, 1024817, 1024818, 1024819, 1024820, 1024821, 1024822, 1024823.